# SDR AALA20180322006

- Difficulty date: March 22, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 73,472 hours, 8,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT POWER SUPPLY ASSEMBLY INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-803.
